Existence of solutions for the magnetohydrodynamics with power-law type nonlinear viscous fluid

Kyungkeun Kang, Jae Myoung Kim

Research output: Contribution to journalArticle

Abstract

We are concerned with the existence of solutions for the magnetohydrodynamics with power-law type nonlinear viscous fluid in R 3 . We construct weak solutions for q> 8 / 5 , and furthermore, in case q≥ 5 / 2 , we prove the existence of strong solutions.

Original languageEnglish
Article number11
JournalNonlinear Differential Equations and Applications
Volume26
Issue number2
DOIs
Publication statusPublished - 2019 Apr 1

Fingerprint

Strong Solution
Magnetohydrodynamics
Viscous Fluid
Weak Solution
Existence of Solutions
Power Law
Fluids

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{053f7e25380e4b16b9319df9f12b9a09,
title = "Existence of solutions for the magnetohydrodynamics with power-law type nonlinear viscous fluid",
abstract = "We are concerned with the existence of solutions for the magnetohydrodynamics with power-law type nonlinear viscous fluid in R 3 . We construct weak solutions for q> 8 / 5 , and furthermore, in case q≥ 5 / 2 , we prove the existence of strong solutions.",
author = "Kyungkeun Kang and Kim, {Jae Myoung}",
year = "2019",
month = "4",
day = "1",
doi = "10.1007/s00030-019-0557-7",
language = "English",
volume = "26",
journal = "Nonlinear Differential Equations and Applications",
issn = "1021-9722",
publisher = "Birkhauser Verlag Basel",
number = "2",

}

Existence of solutions for the magnetohydrodynamics with power-law type nonlinear viscous fluid. / Kang, Kyungkeun; Kim, Jae Myoung.

In: Nonlinear Differential Equations and Applications, Vol. 26, No. 2, 11, 01.04.2019.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Existence of solutions for the magnetohydrodynamics with power-law type nonlinear viscous fluid

AU - Kang, Kyungkeun

AU - Kim, Jae Myoung

PY - 2019/4/1

Y1 - 2019/4/1

N2 - We are concerned with the existence of solutions for the magnetohydrodynamics with power-law type nonlinear viscous fluid in R 3 . We construct weak solutions for q> 8 / 5 , and furthermore, in case q≥ 5 / 2 , we prove the existence of strong solutions.

AB - We are concerned with the existence of solutions for the magnetohydrodynamics with power-law type nonlinear viscous fluid in R 3 . We construct weak solutions for q> 8 / 5 , and furthermore, in case q≥ 5 / 2 , we prove the existence of strong solutions.

UR - http://www.scopus.com/inward/record.url?scp=85063030822&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85063030822&partnerID=8YFLogxK

U2 - 10.1007/s00030-019-0557-7

DO - 10.1007/s00030-019-0557-7

M3 - Article

AN - SCOPUS:85063030822

VL - 26

JO - Nonlinear Differential Equations and Applications

JF - Nonlinear Differential Equations and Applications

SN - 1021-9722

IS - 2

M1 - 11

ER -